On the theory of an odd-dimensional surface in a even-dimensional affine-symplectic space
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1985), pp. 62-64
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1985_5_a10,
author = {M. B. Vernikov},
title = {On the theory of an odd-dimensional surface in a~even-dimensional affine-symplectic space},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {62--64},
year = {1985},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1985_5_a10/}
}
M. B. Vernikov. On the theory of an odd-dimensional surface in a even-dimensional affine-symplectic space. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1985), pp. 62-64. http://geodesic.mathdoc.fr/item/IVM_1985_5_a10/